Cambridge Journal of Mathematics

Volume 10 (2022)

Number 4

Algebra structure of multiple zeta values in positive characteristic

Pages: 743 – 783

DOI: https://dx.doi.org/10.4310/CJM.2022.v10.n4.a1

Authors

Chieh-Yu Chang (Department of Mathematics, National Tsing Hua University, Hsinchu City, Taiwan)

Yen-Tsung Chen (Department of Mathematics, National Tsing Hua University, Hsinchu City, Taiwan)

Yoshinori Mishiba (Department of Mathematical Sciences, University of the Ryukyus, Okinawa, Japan)

Abstract

This paper is a culmination of [CM21] on the study of multiple zeta values (MZV’s) over function fields in positive characteristic. For any finite place $v$ of the rational function field $k$ over a finite field, we prove that the $v$‑adic MZV’s satisfy the same $\overline{k}$‑algebraic relations that their corresponding $\infty$‑adic MZV’s satisfy. Equivalently, we show that the $v$‑adic MZV’s form an algebra with multiplication law given by the $q$‑shuffle product which comes from the $\infty$‑adic MZV’s, and there is a well-defined $\overline{k}$‑algebra homomorphism from the $\infty$‑adic MZV’s to the $v$‑adic MZV’s.

Keywords

multiple zeta values, $v$-adic multiple zeta values, Carlitz multiple star polylogarithms, logarithms of $t$-modules, $t$-motives

2010 Mathematics Subject Classification

11J93, 11R58

The full text of this article is unavailable through your IP address: 100.28.132.102

The first and second named authors were partially supported by MOST Grant Number 107-2628-M-007-002-MY4.

The third named author was supported by JSPS KAKENHI Grant Number JP18K13398.

Received 16 December 2020

Published 21 October 2022